Alert archive / Alabama / Tornado Warnings in 2019

Tornado Warning 6, NWS Huntsville, AL

March 9, 20194 counties in Alabama

NWS Huntsville, AL issued this tornado warning at Mar 9, 2019, 3:20 PM CST for 4 counties in Alabama. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2019, 3:20 PM CST (21:20 UTC)
Expired
Mar 9, 2019, 3:49 PM CST
In force
29 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Tornado
Radar indicated

Counties Jackson County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 54 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 2:16 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2019-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2019-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
182 J/kg
Mixed-layer CIN
-215 J/kg
Mixed-layer LCL
530 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

422 
WFUS54 KHUN 092120
TORHUN
ALC071-089-095-103-092200-
/O.NEW.KHUN.TO.W.0006.190309T2120Z-190309T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
320 PM CST SAT MAR 9 2019

The National Weather Service in Huntsville Alabama has issued a

* Tornado Warning for...
  Southwestern Jackson County in northeastern Alabama...
  Northwestern Marshall County in northeastern Alabama...
  Southern Madison County in north central Alabama...
  East central Morgan County in north central Alabama...

* Until 400 PM CST.
    
* At 319 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Morgan City, or 10 miles south of Redstone
  Arsenal, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Southern Huntsville, Scottsboro, Redstone Arsenal, Owens Cross
  Roads, Gurley, Woodville, Triana, Morgan City, Pleasant Groves and
  Paint Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3441 8666 3456 8676 3493 8630 3461 8607
TIME...MOT...LOC 2119Z 239DEG 38KT 3453 8663 

TORNADO...RADAR INDICATED
HAIL...<.75

$$

AMP
3 follow-up statements
148 
WWUS54 KHUN 092131
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
331 PM CST SAT MAR 9 2019

ALC095-103-092139-
/O.CAN.KHUN.TO.W.0006.000000T0000Z-190309T2200Z/
Marshall AL-Morgan AL-
331 PM CST SAT MAR 9 2019

...THE TORNADO WARNING FOR NORTHWESTERN MARSHALL AND EAST CENTRAL
MORGAN COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CST for north central
Alabama...and Middle Tennessee.

LAT...LON 3458 8615 3460 8616 3460 8630 3458 8630
      3457 8633 3456 8631 3453 8632 3451 8637
      3452 8639 3450 8639 3448 8647 3448 8650
      3454 8655 3456 8655 3463 8663 3493 8630
      3461 8607
TIME...MOT...LOC 2129Z 239DEG 38KT 3459 8651 

$$

ALC071-089-092200-
/O.CON.KHUN.TO.W.0006.000000T0000Z-190309T2200Z/
Jackson AL-Madison AL-
331 PM CST SAT MAR 9 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
SOUTHWESTERN JACKSON AND SOUTHEASTERN MADISON COUNTIES...
    
At 329 PM CST, a severe thunderstorm capable of producing a tornado
was located over southeastern Huntsville, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Southern Huntsville, Scottsboro, Redstone Arsenal, Owens Cross Roads,
Gurley, Woodville, Pleasant Groves, Paint Rock, Maysville and Lim
Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3458 8615 3460 8616 3460 8630 3458 8630
      3457 8633 3456 8631 3453 8632 3451 8637
      3452 8639 3450 8639 3448 8647 3448 8650
      3454 8655 3456 8655 3463 8663 3493 8630
      3461 8607
TIME...MOT...LOC 2129Z 239DEG 38KT 3459 8651 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

AMP
658 
WWUS54 KHUN 092140
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
340 PM CST SAT MAR 9 2019

ALC071-089-092200-
/O.CON.KHUN.TO.W.0006.000000T0000Z-190309T2200Z/
Jackson AL-Madison AL-
340 PM CST SAT MAR 9 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
SOUTHWESTERN JACKSON AND SOUTHEASTERN MADISON COUNTIES...
    
At 340 PM CST, a severe thunderstorm capable of producing a tornado
was located near Owens Cross Roads, or 13 miles southeast of
Huntsville, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Scottsboro, Owens Cross Roads, Gurley, Woodville, Pleasant Groves,
Paint Rock, Lim Rock, Trenton, Garth and Hollytree.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3460 8630 3458 8630 3457 8633 3452 8642
      3455 8647 3457 8650 3462 8651 3484 8624
      3461 8607 3458 8615 3460 8616
TIME...MOT...LOC 2140Z 238DEG 38KT 3461 8639 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

AMP
245 
WWUS54 KHUN 092149
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
349 PM CST SAT MAR 9 2019

ALC071-089-092158-
/O.CAN.KHUN.TO.W.0006.000000T0000Z-190309T2200Z/
Jackson AL-Madison AL-
349 PM CST SAT MAR 9 2019

...THE TORNADO WARNING FOR SOUTHWESTERN JACKSON AND SOUTHEASTERN
MADISON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However strong, gusty 
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 900 PM CST for north central
Alabama...and Middle Tennessee.

LAT...LON 3460 8630 3458 8630 3457 8633 3452 8642
      3455 8647 3457 8650 3462 8651 3484 8624
      3461 8607 3458 8615 3460 8616
TIME...MOT...LOC 2147Z 239DEG 38KT 3466 8629 

$$

AMP

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Mar 9, 2:46 PM CST, 34 minutes earlier.

Area forecast discussion, Mar 9, 2:46 PM CST, 34 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
246 PM CST Sat Mar 9 2019

.NEAR TERM...(Tonight)
Issued at 245 PM CST Sat Mar 9 2019

The well-advertised severe weather event is well underway across the
Southeastern U.S. this afternoon, and we just issued a Tornado Watch
that officially covers portions of the HUN CWFA. Tornado Watch #16 is
in effect for Lauderdale, Colbert, Franklin, Lawrence, Limestone,
Cullman, Morgan, and Madison Counties until 9pm this evening. The
cold front itself is still well W of the region across the ArkLaTex
region, associated with a sfc low centered in Nern KS. A prefrontal
trof is making its way into the area now and is responsible for the
convection ongoing W of I-65, and between these 2 features are
several supercells that have matured over the last hour or two,
breaking the cap in place and becoming sfc-based thanks to the
40-50kt LLJ. This activity was the main reason for the issuance of
the new Tornado Watch for Wrn portions of our area, and will be the
main focus of this forecast package this afternoon.

Despite scattered showers that have lingered/filled in through much
of the day, the shear component of this event is really taking shape
to our W. The low-level jet is really increasing at this hour, and
this is evident in the supercells finally having their inflow
enhanced and rotating over Nrn/NErn MS.

This was the concern for much of the morning, with temperatures
rising steadily despite the cloud cover/showers around the area, as
well as the warm front having lifted further N than expected through
the day. This has placed nearly all of the CWFA well within the warm
sector, with a slight lagging for locations in NE AL. There was a
wedge front splayed across NE AL this morning, and this kept
temps/dewpoints about 10+ degrees behind the rest of the area to the
S/W. Since this feature has moved N into Srn Middle TN, locations in
NE AL have since responded and temperatures have rebounded into the
lower/middle 60s (after starting out in the upper 40s/lower 50s this
morning). Add to this breaks in the clouds (mainly over
Central/Northern MS and in a few spots along/W of I-65), and
temperatures quickly jumped 5-7 degrees in a short period of time
(with dewpoints climbing into the lower/middle 60s).

For the rest of the evening, shear values will continue to increase
from W to E as the LLJ strengthens and the cold front approaches from
the W. 0-3km shear is about 55-60kts, with 35-40kts of that remaining
in the 0-1km range. Helicities are increasing as well and are around
400 m2/s2 for Huntsville (and slightly higher for Nrn MS/NW AL, on
the order of 450-500 m2/s2). MUCAPE hovers between 1200-1500 J/Kg for
much of the Cntrl/Wrn portions of the area, so tstorms that develop
will have plenty of available ingredients to work with (despite the
cloudy conditions and showers that we've had today). Given the
abundant shear in place, a strong tornado or two can't be ruled out
given this environment. SPC's update to the current Day 1 extended
the Enhanced Risk Ewrd into Huntsville/Madison County, so the threat
will continue until late this evening before weakening and moving
into NE AL.

The severe threat will end from W to E as the cold front pushes
across the area, with light rain/drizzle possible overnight. The
winds should stay up enough to negate widespread fog overnight, but
patchy fog is definitely a possibility (and ridgetops will likely be
socked in for much of tonight). Morning lows will fall into the upper
40s/lower 50s.

.SHORT TERM...(Sunday through Monday)
Issued at 245 PM CST Sat Mar 9 2019

Clearing skies will be the rule for Sunday in the wake of the fropa
overnight into Sunday morning. Not much in the way of CAA will evolve
from this system given its origin (Pacific front), but daytime highs
will be a few degrees cooler than they were today/Saturday. This
would allow values to top out in the middle 60s. The break in the
clouds will be relatively short-lived, however, as disturbances/vort
maxes in H5 flow meander across the area aloft. This will increase
cloud cover once again, and make for a dreary start to the new work
week (lingering into the middle of the week). Temperatures Monday
will top out in the lower 60s with morning lows starting out in the
upper 40s/lower 50s.

.LONG TERM...(Monday night through Friday)
Issued at 245 PM CST Sat Mar 9 2019

A dry period will exist from Monday through midweek as the next
upper level system takes shape to our W. An H5 low off the W Coast
will meander NEwrd across the Intermountain W and Central Plains
early next week as a stronger H5 low arrives in the PacNW and deepens
over the Wrn CONUS, pushing it Ewrd. This track would take the upper
level system toward the Great Lakes region, dragging another cold
front across our area for the mid/latter half of the week. Aside from
the obvious heavy rainfall threat (2-4" possible with locally higher
amounts), the severe potential with this system will depend heavily
on its eventual track/tilt. Given ongoing severe weather operations
at this time, will just load-and-go with Superblend and await further
model agreement before biting off on the idea just yet on another
round of strong/severe storms. The bigger issue at hand is completely
the wet antecedent conditions in place, and this amount of rainfall
would exacerbate any ongoing flooding concerns from this weekend.
Stay tuned!

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1136 AM CST Sat Mar 9 2019

Waves of showers and storms will linger in the vicinity of both
terminals through early this afternoon (MVFR), when a more
substantial line of strong/severe storms moves across both KMSL/KHSV.
Low-end IFR conds are expected within these storms as they affect the
terminals between 09/23Z - 10/03Z this evening, with winds ahead of
the front gusting up to 30kts at times (outside any tstorm activity).
Within the tstorm activity itself, wind gusts may approach 40-50kts.
Conds will rapidly improve in the wake of the line of storms this
evening, with winds turning more W/NWrly in the 5-10kt range. Skies
will slowly clear from W to E by midday tomorrow, with MVFR conds
returning by sunrise, and VFR conds shortly thereafter. VFR conds
will be expected for much of the day Sunday, with a SCT deck between
3000-5000ft likely.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

NEAR TERM...12
SHORT TERM...12
LONG TERM...12
AVIATION...12

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Mar 9, 10:34 AM CST, 4 hours 46 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Huntsville AL
1034 AM CST Sat Mar 9 2019

ALZ001>010-016-TNZ076-096-097-100745-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
1034 AM CST Sat Mar 9 2019

This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous strong to severe thunderstorms are expected
this afternoon and evening along and in advance of a cold front. All
modes of severe weather will be possible, including damaging winds,
large hail, and a few tornadoes. A strong tornado cannot be ruled
out across Northwest Alabama and North Central Alabama.

Rainfall amounts through Sunday morning will generally be below 1.5
inches, though locally higher amounts are possible. Main stem rivers
and tributaries will also rise through Sunday and Monday, with minor
flooding possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms are possible once again
Wednesday through Thursday as another cold front approaches the
region. Some of these could be strong with heavy rain and gusty
winds.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management personnel will
be needed this afternoon and evening.

In the hours before

Special weather statement, Mar 9, 11:19 AM CST, 4 hours 1 minute before
Special Weather Statement
National Weather Service Huntsville AL
1119 AM CST SAT MAR 9 2019

ALZ001-004-005-091745-
Lawrence AL-Lauderdale AL-Limestone AL-
1119 AM CST SAT MAR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAUDERDALE...CENTRAL
LIMESTONE AND LAWRENCE COUNTIES UNTIL 1145 AM CST...

At 1118 AM CST, Doppler radar was tracking a strong thunderstorm 9
miles south of Town Creek, or 10 miles northwest of Moulton, moving
northeast at 55 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Decatur, Athens, Moulton, Rogersville, Town Creek, Courtland, Tanner,
North Courtland, Hillsboro and Anderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3496 8732 3468 8688 3462 8699 3468 8710
      3456 8711 3440 8742 3450 8753 3457 8753
      3458 8751 3460 8751 3465 8748 3465 8745
      3470 8745 3471 8742 3474 8743 3477 8742
      3478 8743
TIME...MOT...LOC 1718Z 224DEG 47KT 3455 8745

AMP
Local storm report, Mar 9, 12:19 PM CST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1219 PM CST SAT MAR 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     NON-TSTM WND DMG 6 W ROGERSVILLE         34.82N 87.38W
03/09/2019                   LAUDERDALE         AL   EMERGENCY MNGR

            A FEW TREES DOWN NEAR WHEELER DAM.

&&

AMP
Special weather statement, Mar 9, 1:38 PM CST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Huntsville AL
138 PM CST SAT MAR 9 2019

ALZ001-004-005-092015-
Lawrence AL-Lauderdale AL-Limestone AL-
138 PM CST SAT MAR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAUDERDALE...NORTHWESTERN
LIMESTONE AND NORTH CENTRAL LAWRENCE COUNTIES UNTIL 215 PM CST...

At 138 PM CST, Doppler radar was tracking a strong thunderstorm near
Rogersville, or 19 miles east of Muscle Shoals, moving northeast at
55 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Rogersville, Ardmore, Elkmont, Anderson, Lester, Good Springs,
Cartwright, Coxey, Oliver and Mt Rozell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3499 8684 3468 8729 3475 8743 3477 8742
      3478 8743 3480 8743 3500 8733
TIME...MOT...LOC 1938Z 224DEG 49KT 3477 8733

AMP
Special weather statement, Mar 9, 2:07 PM CST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Huntsville AL
207 PM CST SAT MAR 9 2019

ALZ004-005-007-016-092030-
Lawrence AL-Morgan AL-Limestone AL-Cullman AL-
207 PM CST SAT MAR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIMESTONE...
NORTHWESTERN CULLMAN...MORGAN AND SOUTHEASTERN LAWRENCE COUNTIES
UNTIL 230 PM CST...

At 206 PM CST, Doppler radar was tracking a strong thunderstorm over
Brushy Lake, or 12 miles south of Moulton, moving northeast at 65
mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Decatur, Athens, Hartselle, Moulton, Priceville, Trinity, Falkville,
Tanner, Somerville and West Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.

&&

LAT...LON 3430 8711 3430 8746 3432 8747 3477 8699
      3430 8660 3420 8711
TIME...MOT...LOC 2006Z 240DEG 58KT 3430 8730

AMP
Special weather statement, Mar 9, 2:13 PM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Huntsville AL
213 PM CST SAT MAR 9 2019

TNZ076-096-097-092100-
Franklin TN-Moore TN-Lincoln TN-
213 PM CST SAT MAR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR MOORE...LINCOLN AND NORTHWESTERN
FRANKLIN COUNTIES UNTIL 300 PM CST...

At 213 PM CST, Doppler radar was tracking a strong thunderstorm over
Ardmore, or 16 miles southwest of Fayetteville, moving northeast at
60 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Winchester, Fayetteville, Lynchburg, Decherd, Estill Springs, Cowan,
Ardmore, Tims Ford Lake, Lincoln and Howell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.

&&

LAT...LON 3541 8626 3539 8628 3538 8625 3537 8627
      3534 8624 3534 8619 3517 8601 3499 8651
      3499 8684 3514 8683 3532 8663 3533 8660
      3537 8658 3535 8654 3536 8649 3533 8646
      3532 8642 3535 8641 3536 8633
TIME...MOT...LOC 2013Z 235DEG 53KT 3501 8680

AMP

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 7:31 PM CSTSpecial Weather StatementHUNLimestone, Madison44 min
Mar 8, 8:15 PM CSTSpecial Weather StatementHUNMadison45 min
Mar 9, 11:19 AM CSTSpecial Weather StatementHUNLawrence26 min
Mar 9, 1:38 PM CSTSpecial Weather StatementHUNLimestone37 min
Mar 9, 2:07 PM CSTSpecial Weather StatementHUNMorgan23 min
Mar 9, 2:29 PM CSTSevere Thunderstorm WarningHUNLimestone, Madison, Morgan31 min
Mar 9, 2:59 PM CSTSevere Thunderstorm WarningHUNMadison, Marshall, Morgan31 min
Mar 9, 3:29 PM CSTSpecial Weather StatementHUNCullman, Morgan46 min
Mar 9, 3:38 PM CSTSevere Thunderstorm WarningHUNCullman, Morgan17 min
Mar 9, 3:50 PM CSTSpecial Weather StatementHUNJackson40 min
Mar 9, 4:25 PM CSTSpecial Weather StatementHUNMarshall50 min
Mar 9, 4:59 PM CSTSpecial Weather StatementHUNDeKalb46 min
Mar 9, 5:16 PM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale44 min
Mar 9, 5:59 PM CSTSpecial Weather StatementHUNColbert46 min

Nearby

Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.